MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOSAFELOCK BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOSAFELOCK BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number KL-BS001U3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4, g4: model number is not sold in the us but similar device is sold under model ch-10.This product was used for the di, product code, and 501k.E1.Addtional contact: (b)(6).The device has been requested for evaluation- it has not been received.The investigation is pending.
 
Event or Problem Description
A complaint was received regarding a chemosafelock bag spike that experienced leakage.It was stated in the report, ¿leakage¿.Translated from japanese: "a patient receiving cyramza via chemosafelock experienced leakage from the connection between the bag spike and the infusion set.After connecting the bag spike and the route, the nurse was observing the infusion for about five minutes when leakage occurred from the bag spike.".
 
Additional Manufacturer Narrative
D9 device returned to manufacturer on 8/1/2025.One (1) used list #kl-bs001u3, chemosafelock bag spike was returned for evaluation.As received, an incomplete insertion between the spike into the chemolock was observed.The returned set was primed and a leaks between the spike and the chemolock bond was confirmed.Complaint of leaks can be confirmed.The probable cause is an error during assembly process.A device history lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
CHEMOSAFELOCK BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22779819
Report Number9617594-2025-01657
Device Sequence Number12794081
Product Code ONB
UDI-Device Identifier00840619023676
UDI-Public00840619023676
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKL-BS001U3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYRAMZA INFUSION, MFR UNKNOWN.
Patient SexUnknown